EconPapers    
Economics at your fingertips  
 

MULTIPLE REPUTATIONS IN FINITELY REPEATED GAMES

Shaun Hargreaves-Heap and Yanis Varoufakis
Authors registered in the RePEc Author Service: Shaun Hargreaves Heap

No 129, Working Papers from University of Sydney, School of Economics

Date: 1989-10
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/2123/7307

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:syd:wpaper:2123/7307

Access Statistics for this paper

More papers in Working Papers from University of Sydney, School of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Vanessa Holcombe ().

 
Page updated 2025-04-03
Handle: RePEc:syd:wpaper:2123/7307